Riemann spaces of class one and their characterization

T. Y. Thomas Princeton, N. J., USA

TBD mathscidoc:1701.33853

Acta Mathematica, 67, (1), 169-211, 1936.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 323 downloads ] [ 0 comments ] [ Cited by 26 ]
@inproceedings{t.1936riemann,
  title={Riemann spaces of class one and their characterization},
  author={T. Y. Thomas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203109019451562},
  booktitle={Acta Mathematica},
  volume={67},
  number={1},
  pages={169-211},
  year={1936},
}
T. Y. Thomas. Riemann spaces of class one and their characterization. 1936. Vol. 67. In Acta Mathematica. pp.169-211. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203109019451562.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved